The expansion in root vectors of abstract differential operators
Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1341-1342
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_7_a21,
author = {A. N. Kochubei},
title = {The expansion in root vectors of abstract differential operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1341--1342},
year = {1975},
volume = {11},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_7_a21/}
}
A. N. Kochubei. The expansion in root vectors of abstract differential operators. Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1341-1342. http://geodesic.mathdoc.fr/item/DE_1975_11_7_a21/